Analysis of the Chord Length Distribution Along an Edge: The Wedge Case and the Quadratic Rod Case
Wilfried Gille
Journal of Mathematics and Statistics, Volume 1, Issue 2, pp. 106–112 · doi.org/10.3844/jmssp.2005.106.112
Abstract
The analytic expression is given for the chord length distribution density f(l,b) along the edge of an infinitely long rectangular wedge and for a quadratic rod, both of constant breadth b. The general result is: A constant behaviour for 0 < l < b and a finite jump of size 2/b at l = b is an intrinsic feature of a rectangular edge.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Gille, W. (2005). Analysis of the Chord Length Distribution Along an Edge: The Wedge Case and the Quadratic Rod Case. Journal of Mathematics and Statistics, 1(2), 106–112. https://doi.org/10.3844/jmssp.2005.106.112
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
